Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache, soreness in arm, loss of appetite, numb fingers, blurred vision. Injected Zanex in vein

I drank a good portion of a bottle of vodka and then dissolved a zanex in water and injected it into my vein . Now, for the past two days I have had headaches and soreness in both arms. It feels like my veins ache. Also off balance and weak. I have lost my appitite and feel a slight numbness in both little fingers and some of my toes. Vision is slightly blurred and hands have a shake to them. I got Hep. A and B as a teen and wonder if I hurt my liver . I m 4 months into drinking after quitting for 6 years. I am 57 years old, 6 3 , 288 lbs.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Very common effects of using alcohol along with injected xanax into your blood stream may cause headaches, soreness in arm due to improper injections, loss of appetite as both these substances are generalized brain depressants, and you might end up having minor strokes called transient ischemic attacks causing numbness of fingers and blurred vision. Your coordination may also be affected. I believe that you have a problem with substance abuse and you need to consult a psychiatrist as soon as possible. I would think that you need help with quitting alcohol for sure and having yourself educated about the risks involved with using intravenous medications and drugs. I hope you consult a psychiatrist who is well versed with substance abuse issues as soon as you can.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor